# SDR VNAA2020062211103

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 12,891 hours, 11,606 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: C687729515
- Condition: Chafed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTS SPARKS AT 1A BULKHEAD.  FOUND WIRE HARNESS FOR NR 1 PSU CHAFED.  R&R WIRE HARNESS, OPS CHECK GOOD.
